FROM OUR EXPERTS
May be occasional (sporadic), temporary (episodic) or occurring at intervals (intermittent)
May affect the head, hands, arms, eyelids, or other muscles
May not affect both sides of the body equally
A shaking or quivering sound to voice
Tremors that worsen with voluntary movement or emotional stress
Tremors that disappear during sleep
Signs and tests
Tests depend on the suspected cause of the tremor. However, a neurologic examination should be conducted in most cases.
Aromatherapy is often called an "alternative therapy. Based on my experience, I would prefer to call aromatherapy a "complementary therapy," one that can be used in conjunction with other therapies, including headache and Migraine medications. Each person should, of course, check with their own physician, but mine advised me that he felt it was a safe complementary therapy for me. What IS Aromatherapy? Simply stated, aromatherapy is the practice of using essential oils extracted from plants for both physiological and psychological treatment. Aromatherapy is an ancient practice that began when people of early civilizations began discovering the healing properties of plants. The term "aromatherapy" was first used by René-Maurice Gattefossé, a French chemist in 1928. Gattefossé was working in his family's 0perfumier business when he accidentally discovered that lavender caused a severe burn on his hand to heal more rapidly and with...
Drug-induced tremor is involuntary shaking due to the use of medication. Involuntary means you shake without trying to do so. The shaking occurs when you move or try to hold your arms, hands, or head in a certain position. It is not associated with other symptoms.
Tremor - drug-induced
Causes, incidence, and risk factors
Drug-induced tremor is a simple nervous system and muscle response to certain medications. Drugs that can cause tremor include the following:
Anticonvulsants such as valproic acid (Depakote), and sodium valproate (Depakene)
Bronchodilators such as theophylline and albuterol
Immunosuppressants such as cyclosporine
Mood stabilizers such as lithium carbonate
such as caffeine
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.